# SDR 2003FA0000665

- Difficulty date: June 15, 2003
- Submitted: June 26, 2003
- Operation: General aviation
- Make and model: Amtr RV8
- Aircraft time: 111 hours
- Engine: Lyc IO360B1B
- Propeller: Hartzl HCC2YK1
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Sheared
- Location: Rt Mlg
- Part time: 111 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RV-8, N9868K, LANDED AND BEGAN ROLLOUT WHEN THE RIGHT MAIN LANDING GEAR ASSEMBLY DEPARTED AIRCRAFT. INVESTIGATION REVEALED THE RIGHT MAIN LANDING GEAR LEG ATTACH BOLT SHEARED/BROKE. FAILED LANDING GEAR PARTS HAVE BEEN SENT FOR ANALYSIS.
